MathSciNet Relay Station
MathSciNet bibliographic data
MR1968337 (2003m:35083) 35J60 (35B40 35J25)
Rey, Olivier The question of interior blow-up-points for an elliptic Neumann problem: the critical case. J. Math. Pures Appl. (9) 81 (2002), no. 7, 655–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement